# SDR GLBA20111024G

- Difficulty date: October 24, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 31,132 hours, 39,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP FOUND 3 CRACKS AT FUSELAGE FRAME AT FS 456 BETWEEN STRINGER 3L & 4L AT THE UPPER INBD NUTPLATE ON THE CARGO DOOR GAS STRUT MOUNT AREA, ABOUT .5" LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTION IAW EO 11-1900-53-059.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
